PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1990 September; 83(9): 600.
PMCID: PMC1292836

Non-steroidal anti-inflammatory drugs (NSAIDs) and the ileum.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (218K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Banerjee AK. Enteropathy induced by non-steroidal anti-inflammatory drugs. BMJ. 1989 Jun 10;298(6687):1539–1540. [PMC free article] [PubMed]
  • Banerjee AK, Peters TJ. Crohn's or poisoning? Gut. 1988 Aug;29(8):1152–1152. [PMC free article] [PubMed]
  • Bjarnason I, Smethurst P, Fenn CG, Lee CE, Menzies IS, Levi AJ. Misoprostol reduces indomethacin-induced changes in human small intestinal permeability. Dig Dis Sci. 1989 Mar;34(3):407–411. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press